JournalsrmiVol. 35, No. 7pp. 1925–1972

Near-extremizers of Young’s inequality for Euclidean groups

  • Michael Christ

    University of California, Berkeley, USA
Near-extremizers of Young’s inequality for Euclidean groups cover
Download PDF

A subscription is required to access this article.

Abstract

Any pair of functions that nearly realizes equality in Young's convolution inequality fgsAfpgq\|f*g\|_s\le A \|f\|_p\|g\|_q with sharp constant, for Euclidean groups, is close in norm to a pair that realizes equality.

Cite this article

Michael Christ, Near-extremizers of Young’s inequality for Euclidean groups. Rev. Mat. Iberoam. 35 (2019), no. 7, pp. 1925–1972

DOI 10.4171/RMI/1055